Table of Contents
Journal of Operators
Volume 2013 (2013), Article ID 813707, 6 pages
http://dx.doi.org/10.1155/2013/813707
Research Article

Some Common Fixed Point Results for Rational Type Contraction Mappings in Complex Valued Metric Spaces

1Department of Mathematics, Khalsa College of Engineering & Technology (Punjab Technical University), Ranjit Avenue, Amritsar 143001, India
2Department of Mathematics, Lovely Professional University, Phagwara 144411, India

Received 21 March 2013; Accepted 8 May 2013

Academic Editor: Ram U. Verma

Copyright © 2013 Sumit Chandok and Deepak Kumar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sumit Chandok and Deepak Kumar, “Some Common Fixed Point Results for Rational Type Contraction Mappings in Complex Valued Metric Spaces,” Journal of Operators, vol. 2013, Article ID 813707, 6 pages, 2013. doi:10.1155/2013/813707